# SDR FDEA201204241545

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327842420400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BETWEEN FR 67 AND FR 68, SEAT TRACK 3R INBD FLANGE CORRODED (2 SQ").  REMOVED CORROSION ON SEAT TRACK 3R BETWEEN FR 61 PLUS 5" & FR 69 IAW FSRM 51-74-10.  CHECKED LIMITS AND FOUND TRACK OUT OF LIMITS IAW SRM 53-10-16 FIG 201.  R & R SEAT TRACK SECTION IAW SRM 53-10-16, FIG 201.  PROTECTED PARTS AND MATING SURFACE IAW SRM 51-75-10.
